# SDR ASAA2016062417159

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 33,823 hours, 10,082 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Part number: DP1202
- Condition: Loose
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 ENGINE WOULD NOT START.  ACFT GROUNDED.  FOUND START VALVE CONNECTOR PLUG LOOSE.  TIGHTENED CONNECTOR PLUG.  RAN ENGINE, GROUND CK OK REF AMM 71-00-00.
